Alert archive / Kansas / River Flood Warnings in 2018

River Flood Warning 5, NWS Wichita, KS

September 3, 2018Kingman County, Kansas

NWS Wichita, KS issued this river flood warning at Sep 3, 2018, 9:04 AM CDT for Kingman County, Kansas. It took effect at Sep 4, 2018, 5:06 PM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Sep 3, 2018, 9:04 AM CDT (14:04 UTC)
In effect from
Sep 4, 2018, 5:06 PM CDT
Expired
Sep 5, 2018, 8:10 PM CDT
In force
27 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Moderate

County Kingman County, KS

The radar

The Wichita radar (KICT), 41 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ninnescah River near Murdock (MDKK1). The gauge peaked at 10.36 ft at Sep 5, 2018, 7:00 AM CDT.

actionminormoderate4681009/0309/0409/0509/0609/07
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07145200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

254 
WGUS43 KICT 031404
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
904 AM CDT Mon Sep 3 2018

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-040403-
/O.NEW.KICT.FL.W.0005.180904T2206Z-180906T2149Z/
/MDKK1.2.ER.180904T2206Z.180905T0600Z.180906T0949Z.NR/
904 AM CDT Mon Sep 3 2018

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Ninnescah South Fork Near Murdock.
* From Tuesday afternoon until Thursday afternoon.
* At  8:00 AM Monday the stage was 3.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 11.4 feet by early Wednesday morning. The river 
  will fall below flood stage by Thursday morning.
* Impact...At 12.0 feet...Considerable flooding of pastureland occurs 
  with greatest extent over the pastureland adjacent to left upstream
  and right downstream banks. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Murdock         8.0   3.7  Mon 08 AM    4.0   11.2    7.6
    
&&
     
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$

TAV
8 follow-up statements
824 
WGUS83 KICT 031857
FLSICT
Flood Statement
National Weather Service Wichita KS
157 PM CDT Mon Sep 3 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-040856-
/O.EXT.KICT.FL.W.0005.180904T2213Z-180906T1136Z/
/MDKK1.2.ER.180904T2213Z.180905T0600Z.180905T2336Z.NO/
157 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* From Tuesday afternoon until Thursday morning.
* At 1:00 PM Monday the stage was 3.7 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 10.8 feet by early Wednesday morning. The river 
  will fall below flood stage by Wednesday evening.
* Impact...At 10.0 feet...Considerable flooding occurs along the right
  upstream bank and left downstream bank. Minor flooding occurs along
  right downstream bank.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Murdock         8.0    3.7  Mon 01 PM    4.0   10.3    5.7
    
&&
     
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$

KED
402 
WGUS83 KICT 040043
FLSICT
Flood Statement
National Weather Service Wichita KS
743 PM CDT Mon Sep 3 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-041444-
/O.EXT.KICT.FL.W.0005.180904T2206Z-180906T1200Z/
/MDKK1.2.ER.180904T2206Z.180905T0600Z.180906T0000Z.NO/
743 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* From Tuesday afternoon until Thursday morning.
* At  7:00 PM Monday the stage was 3.6 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 10.8 feet by early Wednesday morning. The river 
  will fall below flood stage by Wednesday evening.
* Impact...At 10.0 feet...considerable flooding occurs along the right
  upstream bank and left downstream bank. Minor flooding occurs along
  right downstream bank.

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Murdock            8.0   3.6  Mon 07 PM    9.7   8.0   4.9
    
&&
    
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$
290 
WGUS83 KICT 041321
FLSICT
Flood Statement
National Weather Service Wichita KS
821 AM CDT Tue Sep 4 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-050321-
/O.EXT.KICT.FL.W.0005.180905T0200Z-180906T0632Z/
/MDKK1.1.ER.180905T0200Z.180905T0600Z.180905T1832Z.NO/
821 AM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* From this evening until late Wednesday night.
* At  8:00 AM Tuesday the stage was 3.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 9.4 feet by early Wednesday morning. The river will fall 
  below flood stage by early Wednesday afternoon.
* Impact...At 10.0 feet...Considerable flooding occurs along the right
  upstream bank and left downstream bank. Minor flooding occurs along
  right downstream bank.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Murdock         8.0    3.8  Tue 08 AM    9.2    5.9    4.5
    
&&
     
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$

Vaughan
584 
WGUS83 KICT 041855
FLSICT
Flood Statement
National Weather Service Wichita KS
155 PM CDT Tue Sep 4 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-050855-
/O.EXT.KICT.FL.W.0005.180905T0227Z-180906T0530Z/
/MDKK1.1.ER.180905T0227Z.180905T0600Z.180905T1730Z.NO/
155 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* From this evening until late Wednesday night.
* At  1:00 PM Tuesday the stage was 4.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 9.3 feet by early Wednesday morning. The river will fall 
  below flood stage by early Wednesday afternoon.
* Impact...At 9.0 feet...Minor overflow occurs along both banks. 
  However on the south side of the banks near the river bridge on SE 
  160th Avenue, flooding spreads out into pastureland to the extent 
  of 1000ft.  

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Wed    Thu    Fri
  Murdock         8.0    4.0  Tue 01 PM    9.1    5.3    4.7
    
&&
     
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$

Vaughan
248 
WGUS83 KICT 050100
FLSICT
Flood Statement
National Weather Service Wichita KS
800 PM CDT Tue Sep 4 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-051500-
/O.EXT.KICT.FL.W.0005.180905T0328Z-180906T0530Z/
/MDKK1.1.ER.180905T0328Z.180905T0600Z.180905T1730Z.NO/
800 PM CDT Tue Sep 4 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* From this evening until late Wednesday night.
* At  7:00 PM Tuesday the stage was 6.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 9.3 feet by early Wednesday morning. The river will fall 
  below flood stage by early Wednesday afternoon.
* Impact...At 9.0 feet...Minor overflow occurs along both banks. 
  However on the south side of the banks near the river bridge on SE 
  160th Avenue, flooding spreads out into pastureland to the extent 
  of 1000ft.  

&&
                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Wed   Thu   Fri   
  Murdock            8.0    6.2  Tue  7 PM    6.7   4.9   4.5
    
&&
    
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$
408 
WGUS83 KICT 051252
FLSICT
Flood Statement
National Weather Service Wichita KS
752 AM CDT Wed Sep 5 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-060252-
/O.EXT.KICT.FL.W.0005.000000T0000Z-180906T1700Z/
/MDKK1.1.ER.180905T0456Z.180905T1200Z.180906T0500Z.NO/
752 AM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* Until Thursday afternoon.
* At 7:31 AM Wednesday the stage was 9.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.
* Impact...At 10.0 feet...Considerable flooding occurs along the right
  upstream bank and left downstream bank. Less overflows occurs along
  right downstream bank. Expect flooding of pastureland near SE 160th
  Avenue Bridge.

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Murdock         8.0   9.8  Wed 08 AM    6.9    5.9    5.4
    
&&
     
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$
238 
WGUS83 KICT 051852
FLSICT
Flood Statement
National Weather Service Wichita KS
152 PM CDT Wed Sep 5 2018

...The flood warning continues for the following river in Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-060851-
/O.EXT.KICT.FL.W.0005.000000T0000Z-180906T1200Z/
/MDKK1.1.ER.180905T0456Z.180905T1200Z.180906T0000Z.NO/
152 PM CDT Wed Sep 5 2018

The Flood Warning continues for
  The Ninnescah South Fork Near Murdock.
* Until Thursday morning.
* At  1:15 PM Wednesday the stage was 9.1 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 9.0 feet...Minor overflow occurs along both banks. 
  However on the south side of the banks near the river bridge on SE 
  160th Avenue, flooding spreads out into pastureland to the extent 
  of 1000ft.  

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Thu    Fri    Sat
  Murdock         8.0   9.1  Wed 01 PM    6.7    5.9    5.4
    
&&
     
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$
bk
397 
WGUS83 KICT 060110
FLSICT
Flood Statement
National Weather Service Wichita KS
810 PM CDT Wed Sep 5 2018

...The flood warning is cancelled for the following river in 
Kansas...
 
  Ninnescah South Fork Near Murdock affecting Kingman County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC095-060140-
/O.CAN.KICT.FL.W.0005.000000T0000Z-180906T1200Z/
/MDKK1.1.ER.180905T0456Z.180905T1200Z.180905T2224Z.NO/
810 PM CDT Wed Sep 5 2018

The Flood Warning is cancelled for
  The Ninnescah South Fork Near Murdock.
* At  7:00 PM Wednesday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at  5:24 PM Wednesday.
* Forecast...The river will continue to fall to 4.4 feet by Friday 
  morning.
* Impact...At 8.0 feet...Minor flooding occurs along the right 
  upstream bank affecting pastureland and along left downstream bank.
  

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Thu   Fri   Sat   
  Murdock            8.0   7.7  Wed 07 PM    4.7   4.1   3.9
    
&&
    
LAT...LON 3767 9802 3764 9781 3757 9771 3750 9780
      3757 9806                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:55 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Sep 3, 6:55 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
655 AM CDT Mon Sep 3 2018

...Updated for Aviation Discussion...

.SHORT TERM...(Today through Wednesday night)
Issued at 319 AM CDT Mon Sep 3 2018

Water vapor imagery shows a slow moving piece of shortwave energy
near the four corners region with a very moist mid and upper
connection extending down into the eastern Pacific. Not much in
the way of features to lock onto at the surface, with moist
southeasterly flow across the central and southern Plains.

Main concern for today and tonight will be another round of heavy
rainfall. Water vapor imagery also shows an impulse approaching
the Arklatex region that is expected to lift northwest today and
tonight. There is good model agreement in PW values increasing to
over 2" as this wave approaches late this afternoon. Current
thinking is that current showers and storms will slowly wane as
sunrise approaches. Should see a lull in activity this morning
into the early afternoon hours with an increase in showers and
storms around or after 20z in the same overall area we have seen
storms the last couple of days, which is generally west of Highway
14. It appears the main driver allowing showers and storms to
keep regenerating in this area is a southerly upper jet that
hasn't moved in a few days, which places areas west of I-135 in
the right entrance region.

Severe storm chances don't look as good this afternoon and this
evening as they did the last couple of days, as we lose the
extreme instability and deep layer shear drops off slightly. So
feel heavy rain and flooding will be the main threat.

Showers and storms should increase in coverage overnight as the
upper impulse lifting out of the Arklatex region helps increase
and focus mid level moisture transport. Activity should slowly
work east late tonight, at least making it as far as the Turnpike.

Scattered showers and storms are expected to remain in place for
Tue as mid-upper level moisture connection remains in place along
with plenty of upper diffluence. There is good model agreement
that a shortwave trough will slide across southern Canada and will
allow a cold front to push south into the central Plains Tue
night. Front is expected to extend from eastern Nebraska into
west-central KS by 06z Wed and will keep high shower and storm
chances around. Front is expected to try and move through the
forecast area Wed but confidence is low on how far south the front
makes it. Nevertheless, this boundary will keep showers and
storms around Wed into Wed night

.LONG TERM...(Thursday through Sunday)
Issued at 319 AM CDT Mon Sep 3 2018

Both GFS and ECMWF agree on tracking another slow moving impulse
out of the 4 corners region and across KS Fri into Sat. This
feature will keep likely POPS around for Thu into Fri with a
gradual decrease from west to east on Sat. By Sat afternoon, only
southeast KS should be seeing rainfall.

Not out of the question additional flash flood watches maybe
needed as confidence increases on where the more intense showers
and storms will setup.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 655 AM CDT Mon Sep 3 2018

Areas of rain should gradually exit northward and/or dissipate
this morning. However, with heating and an increasingly moist
atmosphere, expecting scattered to numerous showers/thunderstorms
to redevelop this afternoon and persist through tonight,
especially along and west of the Flint Hills corridor. Locally
very heavy rainfall is expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    84  71  81  70 /  30  60  60  60
Hutchinson      84  70  80  68 /  40  70  60  60
Newton          83  70  79  69 /  30  50  60  60
ElDorado        83  71  80  69 /  20  40  50  50
Winfield-KWLD   84  71  81  69 /  20  60  60  50
Russell         81  68  81  66 /  70  80  60  60
Great Bend      81  68  81  66 /  60  80  60  60
Salina          83  71  81  68 /  50  70  60  60
McPherson       84  70  80  68 /  40  60  60  60
Coffeyville     86  72  83  70 /  20  30  50  40
Chanute         86  72  83  70 /  20  30  50  50
Iola            87  72  82  70 /  20  20  50  50
Parsons-KPPF    86  72  82  70 /  20  30  50  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for KSZ032-033-047>050.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...ADK
Hazardous weather outlook, Sep 3, 4:50 AM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
450 AM CDT Mon Sep 3 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041000-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
450 AM CDT Mon Sep 3 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Showers and storms producing high rainfall rates will be likely
today and tonight for areas generally northwest of the Kansas
Turnpike. While minor flooding will be possible for any locations
that experience one of the stronger showers and storms, areas
generally along and north of a Great Bend to McPherson line will
have the best chance to see more substantial flooding. See latest
flood watch and warnings for additional details.

Dime size hail and 50 mph winds will also be possible with the
stronger storms today and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

High shower and storm chances will remain in the forecast through
Friday with high rainfall rates and flooding remaining the biggest
threat. If you live or travel near flood prone areas, be sure to
continue monitoring future outlooks, watches or warnings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight. However, any
reports of heavy rainfall or flooding would be appreciated.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

Lawson

In the hours before

Local storm report, Sep 3, 5:39 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
539 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 AM     FLOOD            GREAT BEND              38.36N 98.81W
09/03/2018                   BARTON             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED VARIOUS RURAL UNPAVED ROADS
            ACROSS THE COUNTY ARE COVERED WITH WATER FROM HEAVY
            OVERNIGHT RAINFALL.

&&

ADK
Local storm report, Sep 3, 8:03 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 SE LANGDON            37.81N 98.27W
09/03/2018  M1.93 INCH       RENO               KS   COCORAHS

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       TURON                   37.81N 98.43W
09/03/2018  M4.23 INCH       RENO               KS   COCORAHS

            24 HOUR TOTAL

0656 AM     HEAVY RAIN       GREAT BEND AIRPORT      38.35N 98.85W
09/03/2018  M2.67 INCH       BARTON             KS   AWOS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 SSW GLENDALE          38.86N 97.89W
09/03/2018  M2.79 INCH       SALINE             KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       KANOPOLIS               38.71N 98.16W
09/03/2018  M1.73 INCH       ELLSWORTH          KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 N CLEARWATER          37.56N 97.50W
09/03/2018  M2.08 INCH       SEDGWICK           KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       ELLSWORTH               38.74N 98.23W
09/03/2018  M1.93 INCH       ELLSWORTH          KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 NW NEW CAMBRIA        38.92N 97.56W
09/03/2018  M2.69 INCH       SALINE             KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 WNW NEW CAMBRIA       38.91N 97.59W
09/03/2018  M2.75 INCH       SALINE             KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       5 NNW SALINA            38.88N 97.65W
09/03/2018  M3.65 INCH       SALINE             KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NE SYLVAN GROVE       39.02N 98.38W
09/03/2018  M1.62 INCH       LINCOLN            KS   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 NE GYPSUM             38.72N 97.41W
09/03/2018  M1.70 INCH       SALINE             KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       1 SW WILLOWDALE         37.51N 98.31W
09/03/2018  M1.71 INCH       KINGMAN            KS   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       2 ENE GREAT BEND        38.37N 98.77W
09/03/2018  M3.48 INCH       BARTON             KS   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       GREAT BEND              38.36N 98.81W
09/03/2018  M3.34 INCH       BARTON             KS   CO-OP OBSERVER

            24 HOUR TOTAL

0711 AM     HEAVY RAIN       3 NNW PLEVNA            38.01N 98.33W
09/03/2018  M2.55 INCH       RENO               KS   COCORAHS

            24 HOUR TOTAL

&&

TVAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:17 PM CDTSpecial Weather StatementICTLincoln43 min
Sep 2, 7:37 PM CDTSpecial Weather StatementICTBarton53 min
Sep 2, 9:55 PM CDTAreal Flood WarningICTBarton, Ellsworth, Russell, Saline11 hr
Sep 2, 11:51 PM CDTSpecial Weather StatementICTReno39 min
Sep 3, 7:05 AM CDTAreal Flood WarningICTRice30 hr
Sep 3, 5:43 PM CDTSpecial Weather StatementICTRussell32 min
Sep 3, 6:16 PM CDTSpecial Weather StatementICTRussell44 min

Nearby

River Flood Warnings in Kansas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.